# SDR YENA201706060473

- Difficulty date: June 6, 2017
- Submitted: June 13, 2017
- Operation: Air carrier
- Aircraft: N537JT
- Make and model: Airbus A320-232
- Aircraft serial: 1785
- Aircraft time: 54,845 hours, 19,347 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Apu
- Part number: BA03604
- Part serial: 6245
- Condition: Odor
- Part time: 39,863 hours, 13,808 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PERFORMED GROUND AIR START DUE TO DEFERRED APU DIRTY SOCK ODOR. ONCE THE NR 2 ENGINE WAS STARTED, THE DIRTY SOCK ODOR RETURNED IMMEDIATELY. PERFORMED A CROSS BLEED START. THE ODOR CONTINUED.  ODOR APPARENT THROUGHOUT THE WHOLE OF THE AIRPLANE, BUT FLIGHT ATTENDANTS REPORTED THAT IT WAS WORST TOWARDS THE AFT SECTION.  COMPLIED WITH INFORMATION NOTICE 2017-T015A, SECTION B, AIRCRAFT IS OK FOR SERVICE. THE SOURCE OF THE ODOR WAS ISOLATED TO THE APU BLEED.  R & R APU GENERATOR IAW AMM 24-23-51. LEAK CHECKED OK, NO DIRTY ODOR NOTED WHILE APU ON.
